# SDR SWIA200413309

- Difficulty date: May 9, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 3,703 hours, 2,806 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01769
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7 hours, 6 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER AND INBOARD GROUND SPOILER FAULT STATUS MESSAGE CAME UP ON SHORT FINAL.  REMOVED AND REPLACED NR 2 SECU PER MM 27-61-05.  OPS CHECK GOOD.
